Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedies For Dizziness, While On Lisinopril And Buspar

I am prescribed buspar, lisinopril, and meclizine...I have not taken the meclizine as yet, due to the fact that I have problems with dizziness and the other two meds sometimes seem to increase the dizziness...my doctor tells me the meclizine may increase dizziness... As I am already feeling far too dizzy, I am reluctant to take to take yet another medication that may cause dizziness..and, they cannot even tell me what is causing the original dizziness
Wed, 4 May 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, in my opinion if the dizziness is the main concern then underlying cause of this needs to be known and it has to be treated in that way only, most of the time the cause of this could be vestibular dysfunction second it could be age and gender related and you have not mentioned it here, hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Remedies For Dizziness, While On Lisinopril And Buspar

HI Well come to HCM I really appreciate your concern, in my opinion if the dizziness is the main concern then underlying cause of this needs to be known and it has to be treated in that way only, most of the time the cause of this could be vestibular dysfunction second it could be age and gender related and you have not mentioned it here, hope this information helps.